voice search
Coldryl Plus

Coldryl Plus

Price:

Get Latest Price

In Stock

In Stock

Product Specifications

CompositionParacetamol, Phenylephrine, Diphenhydramine, Caffeine
DosagePhysician directed
Packaging25 x 20 Tablets
FormTablets
StorageCool, dry place
UsageCold and flu symptom relief
ColorLight Blue
FeaturesAnalgesic, Antipyretic, Decongestant, Relief, Effective
GSTIN0%

Product Overview

Key Features

Banking upon in-depth domain knowledge and years of vast experience, we are engaged in manufacturing, exporting and supplying of Coldryl Plus in Ahmedabad, Gujarat, India. These medicines are manufactured using quality components and material to ensure that final output meets with international quality standards. Our offered products are extensively admired by our clients for their remarkable quality and cost effectiveness. Composition Paracetamol I.P. 250 mg. Phenylepherine HCl I.P. 2.5 mg. Diphen Hydramine HCl I.P. 12 mg. Caffeine (Anhydrous) I.P. 30 mg.

Company Details

We are a business institution that is supporting prestigious clients by serving products for gastric, kidney, allergic, asthma, etc. Our company is one of sterling medicine manufacturers and suppliers that meet requirements of innumerable customers for Frusemide Tablets, Salbutamol Sulphate Tablets, Griseofulvin Tablets IP,

Business Type

Manufacturer, Distributor, Supplier, Trading Company

Employee Count

60

Establishment

2009

Working Days

Monday To Sunday

GST NO

24AAGCM2949D1ZM

Payment Mode

Online Payments (NEFT/RTGS/IMPS), Cheque/DD

Explore Related Categories

More Products From This Seller

Seller Details

GST

GST - 24AAGCM2949D1ZM

Ahmedabad, Gujarat

M.D

Mr. Sandeep Modi

Address

Plot No. - 27, Opp. Creata Cold Storage, Near Torrent Power Substation, G.I.D.C, Ahmedabad, Gujarat, 382415, India

Pharmaceutical Ointments & Creams in Ahmedabad

Report incorrect details

Compare With Similar Products

Product Name

Sold By